MAUDE Adverse Event Report: Datascope Corp. TRANS-RAY PLUS 7.5Fr 40cc IAB WITH ACCESSORIES; System, Balloon, Intra-Aortic And Control

Datascope Corp. TRANS-RAY PLUS 7.5Fr 40cc IAB WITH ACCESSORIES; System, Balloon, Intra-Aortic And Control
Model Number 0684-00-0608
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2026
Type of Reportable Event Other
Event or Problem Description
It was reported that during preparation for insertion of a transray plus 40cc intra-aortic balloon (iab) catheter, negative pressure was maintained on the balloon using the supplied one-way valve and a 30 ml syringe while a manual flush was performed through the guidewire inner lumen.During the flush, flushing solution was observed leaking into the balloon interior.The event occurred before the iab catheter was fully inserted into the patient.The affected catheter was not used, and iabp therapy was successfully completed using another new transray plus 40cc catheter.The intended insertion site was the right femoral artery, and the aortic condition was reported as normal.The guidewire was manufactured by getinge; the dilator and sheath were manufactured by another company.No patient harm was reported.
 
Additional Manufacturer Narrative
Updated field: h2, g6, h11, b5, b6, a1, d9, h3.Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
TRANS-RAY PLUS 7.5Fr 40cc IAB WITH ACCESSORIES
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key50251829
Report Number2248146-2026-0001401
Device Sequence Number10169495
Product Code DSP
UDI-Device Identifier10607567111728
UDI-Public(01)10607567111728(17)280611(10)3000482523(11)250611
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Model Number0684-00-0608
Device Catalogue Number0684-00-0608
Device Lot Number3000482523
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown